# SDR 05FDEA02483

- Difficulty date: August 16, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47820
- Aircraft time: 77,283 hours, 20,041 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: A/C Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, WE GOT THE AIR CONDITIONER DOOR OPEN LIGHT THAT CAME ON SEVERAL TIMES. GRADUALLY COMING ON FOR LONGER PERIODS  RAN QRH & LANDED AT NEAREST FIELD,KIND.  INSPECTED ALL THREE AC BAY DOOR SWITCHES IAW 52-42-01-2 FOUND ALL 3 DOOR   SWITCHES TO OPERATE NORMAL. INSPECTED F/E ANNUNCIATOR LIGHT PANEL, FOUND   NUMEROUS ANNUCIATOR CONTACT PINS TO BE DAMAGED & COULD CAUSE AC DOOR LIGHT TO FLICKERON & OFF W/ VIBRATION. R&R'D F/E'S ANNUNCIATOR LIGHT PANEL IAW 33-15-02-2   OPS NORMAL. RETURNED A/C TO SERVICE.
